# SDR R61A201712010902

- Difficulty date: December 1, 2017
- Submitted: December 1, 2017
- Operation: Air carrier
- Aircraft: N103HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000159
- Aircraft time: 27,945 hours, 21,759 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: 17098018003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MX CHECK, CORROSION FR16 JUST INBOARD OF L1. REMOVED AND INSTALLED NEW FR 16 CROSSBEAM REF SRM 51-41-01 REF SRM 51-41-02 , 51-43-03 PN 170-98018-003.
